×

zbMATH — the first resource for mathematics

Differential equations of smooth loops. (Russian) Zbl 0814.22001
A theory of smooth loops generalizing Lie group theory is constructed. First, a system of partial differential equations is found, describing an arbitrary smooth loop (i.e. the system has a unique solution by given initial conditions). The result is detailed for special classes of loops defined by the identities \((x \cdot x^ m)x^ n = xx^{m + n}\) (the so-called odules) and \((x\cdot y^ m)y^ n = xy^{m + n}\) (right monoalternative loops). Second, the notion of a hyperalgebra is introduced, that is a sequence (generally infinite) of binary operations of special kind given on a finite-dimensional vector space. It is proved that a hyperalgebra is connected with a smooth loop \(M\), and conversely, every hyperalgebra \(V\) uniquely defines a smooth loop. The result is detailed for right monoalternative loops. See also the author and P. O. Mikheev [Sov. Math., Dokl. 36, 545-548 (1988); translation from Dokl. Akad. Nauk SSSR 297, 801-804 (1987; Zbl 0659.53018)].

MSC:
22A30 Other topological algebraic systems and their representations
53A60 Differential geometry of webs
58J60 Relations of PDEs with special manifold structures (Riemannian, Finsler, etc.)
20N05 Loops, quasigroups
PDF BibTeX XML Cite